# SDR IPXA2020052255625

- Difficulty date: April 20, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 86,648 hours, 18,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA70543
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT FUSELAGE SKIN HAS A DENT AT STA 357 ABOVE Z=-2.9 REQUIRES PERMANENT REPAIR.REPAIRED LT FUSELAGE SKIN DENT BETWEEN STA 339 - 357 ABOVE Z=-2.9 IAW VT-SAA EA 011-5330-01-A8179 REV IR AND UPS EO MD11-5330-76576-A. (MAJOR)
